# SDR SWI2023F00294

- Difficulty date: June 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-00-290 (REPAIR TO FUSELAGE SKIN FS977-985 STG 27) LATEST REVISION. TO REPLACE/UPGRADE PRE-EXISTING CHAFED DOUBLER.     (C-CHECK RO 8/31/2023)    COMPLIED WITH REO 670-53-00-290 REV -F DATED 2019-04-26 SOLUTION 1 (CRJ700) - FIGURE 7) REMOVE AND DISCARD EXISTING REPAIR AND INSTALLED NEW REPAIR. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
